MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,DRAINAGE,ANTI-REFLUX TOWER,2000ML

Medline Industries, LP MEDLINE; BAG,DRAINAGE,ANTI-REFLUX TOWER,2000ML
Catalog Number DYND15205
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿bags are leaking.¿.
 
Additional Manufacturer Narrative
The complaint reported ¿leaking bags¿ and ¿bags are leaking.¿ complaint could not be confirmed as there were no samples or pictures received; without a sample received it is difficult to determine a true root cause for the reported issue.The reported issue was unconfirmed, with ¿sample required to determine cause.¿ the division performs quarterly trending on all complaints received and will initiate further investigation and/or supplier corrective action requests based on trending results; should the sample/detailed picture become available, the complaint will be reopened and investigated accordingly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,ANTI-REFLUX TOWER,2000ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50914972
Report Number1417592-2026-51950
Device Sequence Number20181886
Product Code KNX
UDI-Device Identifier40080196828686
UDI-Public40080196828686
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND15205
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown